# SDR SWAA2022092765230

- Difficulty date: August 21, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242UF HAS A DELAMINATED PREVIOUS REPAIR ON THE UPPER SURFACE FWD O/B CORNER / [01] IDENTIFIED PANEL 242UF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 6 TABLE 6  DAMAGE AREA EXCEEDS ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PAR.4 F  DAMAGE IS REPAIRABLE IAW SRM 53-00-50-2R-1   REMOVED DAMAGED UPPER SURFACE PLIES ON PREVIOUS REPAIR LOCATED AT FWD O/B CORNER MEASURING 7'X4'; CLEANED WITH NO CONTAMINATION NOTED IAW SRM 53-00-50-2R-1 PAR.3 A-F;[02] CERTIFIED CORRECTIVE ACTION 1 AND VALIDATED REPAIR PER SRM 53-00-50-2R-1;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] FABRICATED REPAIR PLIES FROM BMS9-3 H2 ST1581 LOT#1493221-1 IAW SRM 53-00-50-2R-1 PAR.3 K(1)(A)  OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4  VERIFIED MEASUREMENTS TABLE  OK TO INSTALL REPAIR PLIES.;[06] INSTALLED REPAIR PLIES USING BMS8-201 TYIII LOT#AK2CP8139K; VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID:ATS2441 DUE:08/2022 IAW SRM 53-00-50-2R-1 PAR.3 K(1)(B-C); L(1);[07] VERIFIED CORRECTIVE ACTION 6;[08] CURED REPAIR PLIES UNDER HEAT LAMP USING THERMOMETER ID:ATS2208 DUE:10/2022; UNBAGGED; AND TRIMMED EXCESS MATERIAL IAW SRM 53-00-50-2R-1 PAR.3 M(1);[09] VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED CORRECTIVE ACTION 8
